MAUDE Adverse Event Report: EBR SYSTEMS INC. M4100; TRANSMITTER

EBR SYSTEMS INC. M4100; TRANSMITTER
Model Number M4100
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Power Problem (3010)
Health Effect - Clinical Code Unspecified Heart Problem (4454)
Date of Event 05/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Ebr submits this report to comply with fda regulations 21 cfr parts 4 and 803.Ebr has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, ebr, or its employees that the device, ebr, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Ebr will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
An elderly patient attended a follow-up visit on (b)(6) 2025 at (b)(6) hospital.During the visit, communication with the wise crt system could not be established despite adherence to best practice protocols.Ecgs confirmed right ventricular pacing only, even after pulse width adjustments.No adverse patient sequelae were reported.
 
Additional Manufacturer Narrative
At least 85% of the battery capacity is unaccounted for, indicating energy loss outside of normal operation of the device.Based on complaint analysis of devices with similar symptoms the most likely root cause is either dendritic growth across the battery plus kryoflex feedthrough or corrosive failure of the battery plus wire.
 
Additional Manufacturer Narrative
The wise crt model battery (b)(6) was implanted on (b)(6) 2024.On (b)(6) 2025, communication with the wise system could no longer be established.At the time of the communication loss, the battery was estimated to have approximately 85% of its capacity remaining.The model 3100 battery and the model 4100 transmitter remain implanted in the patient, and no planned explant dates have been communicated to ebr.As the model 4100 transmitter was not returned for analysis, the root cause of the communication failure could not be determined.However, the transmitter's serial number falls within the scope of capa: 20-001, which was initiated to address feedthrough failures.

Brand Name
M4100
Common Device Name
TRANSMITTER
Manufacturer (Section D)
EBR SYSTEMS INC.
480 oakmead parkway
sunnyvale CA 94085
Manufacturer (Section G)
EBR SYSTEMS, INC.
480 oakmead parkway
sunnyvale CA 94085
Manufacturer Contact
sonia finnegan
480 oakmead parkway
sunnyvale, CA 94085
4087201906
MDR Report Key22196134
Report Number3013596742-2025-00002
Device Sequence Number18576694
Product Code SEG
UDI-Device Identifier00859244007005
UDI-Public00859244007005
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P240028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/06/2021
Device Model NumberM4100
Device Lot Number200130-04
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2025
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date06/12/2025
Supplement Report FDA Received Date07/12/2025
08/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/30/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale